# SDR R61A201309060845

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 23,808 hours, 17,756 cycles
- System (JASC): 5240 · Service Doors
- Part: Deflector
- Condition: Damaged
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LOUD BUZZING COMING FROM THE RT SIDE OF THE ACFT, POSSIBLY FROM THE R1 DOOR. CREW STATEED IT STARTED AT ABOUT 5 PSI AND STOPPED AROUND 4.5 PSI. AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MX INSPECTED AND TRIMMED DOOR DEFLECTOR IAW AMM AND PLACED ON CDL. ACFT IS GOOD FOR SERVICE.
